A 18-year-old female asked:
Disclaimer

i was on nex, prilosec, pepcid (famotidine) for 3 months (not at the same time) and stopped, but now i have kneepain, gas,tingling,shakiness, is it low acid?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
No: None of those symptoms have anything to do with reduced stomach acid.
Answered on Apr 4, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
They can.: Although Prilosec and Pepcid can be taken at the same time, you may be better off using Tums or mylanta to get immediate relief of your acid while you ... Read More
A 34-year-old male asked:
Dr. Stephen Gold
Specializes in Family Medicine
Yes and no: I like Pepcid (famotidine) with your PPI for daily use but for occasional (as needed) use, I recommend Pepcid (famotidine) Complete. It works faster ... Read More
A 41-year-old male asked:
Dr. Jose luis Hernandez
11 years experience Internal Medicine
Try an otc PPI: THere are now over the counter (OTC) Proton pump inhibitors (PPI) medications that can help out with acid reflux. They do not require a prescription. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month